# SDR AWXA96002

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pad
- Condition: Jammed
- Location: R-1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA\CMH - FLT 3105 - R-2 ENTRY DOOR JAMMED CLOSED.  FOUND DOOR STOP JAMMED BETWEEN LOWER DOOR LEAF AND THRESHOLD PLATE.  REMOVED STOP PAD, DOOR OPERATES NORMALLY.  (X)
